MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 5 POR; KNEE IMPLANT - TIBIAL TRAY

DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 5 POR; KNEE IMPLANT - TIBIAL TRAY
Model Number 1506-21-005
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of the tibial component at the bone to implant interface.It was also reported that the patient complained of increasing tibia pain since having left total knee on (b)(6) 2022.Unknown trauma doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 5 POR
Common Device Name
KNEE IMPLANT - TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15893150
Report Number1818910-2022-24056
Device Sequence Number17445464
Product Code MBH
UDI-Device Identifier10603295507420
UDI-Public10603295507420
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213781
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-21-005
Device Catalogue Number150621005
Device Lot Number3639782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 6 5MM.; ATTUNE FEM NAR POR CR LT SZ 6.; UNK ATTUNE KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale